The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 14, Issue 1, 1995
Metadata
 

On a Biquaternionic Bag Model
Vladislav V. Kravchenko
pp. 3–14
Abstract | Full-Text PDF (821 KB) | Metadata

On a Property of Harmonic Functions
Ivan Keglević
pp. 15–24
Abstract | Full-Text PDF (803 KB) | Metadata

Products of Lower Densities
N. D. Macheras and W. Strauss
pp. 25–32
Abstract | Full-Text PDF (565 KB) | Metadata

Diagonalizing 'Compact' Operators on Hilbert W*-Modules
Michael Frank and V.M. Manuilov
pp. 33–41
Abstract | Full-Text PDF (777 KB) | Metadata

A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues
O. Kowalski and Friedbert Prüfer
pp. 43–58
Abstract | Full-Text PDF (952 KB) | Metadata

The Transient Lubrication Problem as a Generalized Hele-Shaw Type Problem
G. Bayada, M. Boukrouche and M. El-A. Talibi
pp. 59–87
Abstract | Full-Text PDF (1502 KB) | Metadata

Some Remarks on the Hildebrandt-Graves Theorem
A. Vignoli and Petr P. Zabrejko
pp. 89–93
Abstract | Full-Text PDF (575 KB) | Metadata

Problèmes aux limites pour des equations intégro-différentielles de type Barbachine
Jürgen Appell and O.W. Diallo
pp. 95–104
Abstract | Full-Text PDF (756 KB) | Metadata

Hölder Inequalities and Sharp Embeddings in Function Spaces of $B^s_{pq}$ and $F^s_{pq}$ Type
Winfried Sickel and Hans Triebel
pp. 105–140
Abstract | Full-Text PDF (1682 KB) | Metadata

Recurrence Coefficients of Orthogonal Polynomials with Respect to Some Self-Similar Singular Distributions
H.-J. Fischer
pp. 141–155
Abstract | Full-Text PDF (959 KB) | Metadata

Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations
Leonid Berezansky and Elena Braverman
pp. 157–174
Abstract | Full-Text PDF (1077 KB) | Metadata

Gauss’ and Related Inequalities
S. Varošanec and J. Pečarić
pp. 175–183
Abstract | Full-Text PDF (747 KB) | Metadata

On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations
Th. Rudek
pp. 185–198
Abstract | Full-Text PDF (875 KB) | Metadata